Alert archive / Florida / Wind Chill Advisories in 2012

Wind Chill Advisory 1, NWS Melbourne, FL

January 2, 20126 counties in Florida

NWS Melbourne, FL issued this wind chill advisory at Jan 2, 2012, 3:42 AM EST for 6 counties in Florida. It took effect at Jan 3, 2012, 1:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2012, 3:42 AM EST (08:42 UTC)
In effect from
Jan 3, 2012, 1:00 AM EST
Expired
Jan 3, 2012, 10:00 AM EST
In force
9 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WWUS42 KMLB 020842
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 AM EST MON JAN 2 2012

...COLD TEMPERATURES AND VERY LOW WIND CHILLS EXPECTED TONIGHT...

.A STRONG COLD FRONT WILL SWEEP THROUGH CENTRAL FLORIDA TODAY
FOLLOWED BY ANOTHER SURGE OF EVEN COLDER AIR TONIGHT. THE COLD AIR
COMBINED WITH NORTHWEST WINDS OF NEAR 15 MPH WILL PRODUCE VERY LOW
WIND CHILL VALUES LATE TONIGHT.

FLZ041-044>047-053-054-058-059-064-141-144-147-031500-
/O.NEW.KMLB.WC.Y.0001.120103T0600Z-120103T1500Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
342 AM EST MON JAN 2 2012

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY. 

* WIND CHILL VALUES ARE EXPECTED TO BE IN THE MID TO UPPER 20S
  THROUGHOUT THE AREA WITH THE LOWEST READINGS IN EXPOSED AREAS
  ACROSS NORTHERN LAKE AND VOLUSIA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT
AND GLOVES.

&&

$$

CRISTALDI
2 follow-up statements
285 
WWUS42 KMLB 021944
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
244 PM EST MON JAN 2 2012

...COLD TEMPERATURES AND VERY LOW WIND CHILLS EXPECTED TONIGHT...

.VERY COLD AIR WILL CONTINUE TO PUSH INTO EAST CENTRAL FLORIDA
THIS EVENING AND OVERNIGHT BEHIND A STRONG COLD FRONT. THE COLD
AIR COMBINED WITH GUSTY NORTHWEST WINDS OF NEAR 15 MPH WILL
PRODUCE VERY LOW WIND CHILL VALUES LATE TONIGHT.

FLZ041-044>047-053-054-058-059-064-141-144-147-031500-
/O.CON.KMLB.WC.Y.0001.120103T0600Z-120103T1500Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
244 PM EST MON JAN 2 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST
TUESDAY...

* WIND CHILL VALUES ARE EXPECTED TO BE IN THE MID TO UPPER 20S
  THROUGHOUT THE AREA AFTER MIDNIGHT TONIGHT WITH THE LOWEST
  READINGS IN EXPOSED AREAS ACROSS NORTHERN LAKE AND VOLUSIA
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT
AND GLOVES.

&&

$$
988 
WWUS42 KMLB 030919
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
419 AM EST TUE JAN 3 2012

...COLD AIR AND GUSTY NORTHWEST WINDS WILL PRODUCE LOW WIND CHILL
VALUES EARLY THIS MORNING...

FLZ041-044>047-053-054-058-059-064-141-144-147-031500-
/O.CON.KMLB.WC.Y.0001.000000T0000Z-120103T1500Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
419 AM EST TUE JAN 3 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* NORTHWEST WINDS AT 15 TO 25 MPH AND GUSTY EARLY THIS MORNING
  WILL PRODUCE WIND CHILL READINGS FROM THE MID 20S TO AROUND 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT
AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 3:30 AM EST, 12 minutes earlier.

Area forecast discussion, Jan 2, 3:30 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
330 AM EST MON JAN 2 2012

.DISCUSSION...

...TURNING VERY COLD WITH LOW WIND CHILLS AREAWIDE TONIGHT...

...REMAINING COLD TUESDAY WITH A WIDESPREAD FREEZE TUESDAY NIGHT...

CURRENT...COLD FRONT AND ATTENDANT WIND SHIFT AND NARROW CLOUD/-SHRA
BAND CONTINUES TO SLIDE SE AND WAS JUST ABOUT ON TOP OF AN OCF-SGJ
LINE AS OF 08Z. AHEAD OF THE FRONT...SKIES WERE CLEAR WITH WINDS SW
AROUND 5 MPH OVER THE NRN CWA AND LIGHT/VRBL TO THE SOUTH.

TODAY/TONIGHT...FRONT WILL CONTINUE TO SWEEP SOUTHWARD THROUGH THE
PENINSULA THROUGH THE MORNING/EARLY AFTERNOON AS DEEP LAYER LOW/
TROUGH PULLS NEWD THROUGH THE NERN CONUS/ERN CANADA. STRONG HIGH
PRESSURE RIDGE EXTENDING FROM THE CNDN PRAIRIES TO THE NRN GOMEX
(THE FIRST OF ITS KIND THIS WINTER) WILL BRING THE COLDEST WX OF
WHAT HAS BEEN A MILD 2011-2012 WINTER SEASON THUS FAR. COLD AIR WILL
ARRIVE IN A "1-2 PUNCH" OF NW-NNW SURGES...THE FIRST ONE OCCURRING
THIS MORNING AND THE SECOND TONIGHT STARTING AROUND MIDNIGHT.
MAXES TODAY L-M60S NORTH TO U60S-L70S SOUTH.

SECONDARY SURGE OF STRONG NW WINDS WILL REINFORCE THE COLD AIR AND
BRING WIDESPREAD TEMPS IN THE LOWER TO MID 30S TO ALL BUT THE FAR
SERN CWA. WINDS MAY WANE A LITTLE TO 5-10MPH FOR A BRIEF TIME THIS
EVENING BEFORE PICKING UP AGAIN TO AROUND 15 MPH LATER TONIGHT. THIS
WILL RESULT IN WIND CHILLS DROPPING THROUGH THE 30S AND BOTTOMING
OUT IN THE MID TO UPPER 20S BY SUNRISE. NPW FOR WIND CHILL ADVISORY
OVER THE ENTIRE CWA LATE TONIGHT WILL BE FORTHCOMING...AS WILL A
FREEZE WARNING FOR NORTHERN LAKE AND VOLUSIA COUNTIES FROM 4 AM
THROUGH 8 AM.

THANKS TO ALL ADJACENT OFFICES FOR EXTENSIVE COORDINATION WITH THE
PLETHORA OF WARNINGS AND ADVISORIES FOR THIS MORNING'S PACKAGE!!

TUE...A VERY COLD START TO THIS DAY WITH A FREEZE WARNING IN EFFECT
THROUGH 8AM ACROSS NORTH LAKE COUNTY AND FOR MUCH OF VOLUSIA COUNTY.
A WIND CHILL ADVISORY WILL BE IN EFFECT UNTIL 10AM AREAWIDE. HIGH
PRESSURE WILL MOVE SOUTHEASTWARD CENTERING ACROSS THE NORTH GOMEX
AND NORTH FLORIDA. FORECAST MODELS CONTINUE TO COME IN WITH COLDER
TEMPERATURES. A WELL BELOW NORMAL DAY FOR TEMPERATURES WITH HIGHS
ONLY RECOVERING INTO THE UPPER 40S TO AROUND 50 DEGREES ALONG AND
NORTH OF THE I-4 CORRIDOR. FURTHER SOUTH...TEMPERATURES WILL BE
MAINLY IN THE LOWER 50S WITH A FEW MIDDLE 50S POSSIBLE ALONG THE
COAST ACROSS MARTIN COUNTY. BREEZY CONDITIONS IN STORE AS NORTHWEST
WINDS WILL BE AROUND 15-20/20 MPH AND GUSTY WHILE SLOWLY DECREASING
LATE IN THE DAY. A LAKE WIND ADVISORY MAY BE NECESSARY ACROSS MOST
OF EAST CENTRAL FLORIDA.

TUE NIGHT-WED MORNING...WILL HOIST A HARD FREEZE WATCH FOR LAKE AND
INLAND VOLUSIA COUNTIES AND A FREEZE WATCH FOR THE REMAINING AREA
OVERNIGHT...EXCEPT FOR COASTAL INDIAN RIVER...COASTAL SAINT LUCIE
AND COASTAL MARTIN COUNTIES WHERE MINIMUM TEMPERATURES WILL STAY
JUST ABOVE CRITERIA. IT REMAINS POSSIBLE THAT THE HARD FREEZE WATCH
MAY GET PUSHED FURTHER SOUTHWARD WITH ADDITIONAL FORECASTER
CONFIDENCE. OVERNIGHT LOW TEMPERATURES WILL FALL INTO THE
MIDDLE/UPPER 20S ACROSS RURAL SECTIONS OF LAKE AND INLAND VOLUSIA
COUNTIES. FURTHER SOUTH ACROSS EAST CENTRAL FLORIDA TEMPERATURES ARE
EXPECTED TO FALL INTO THE UPPER 20S TO AROUND 30 DEGREES IN RURAL
AREAS. AROUND METRO ORLANDO BELIEVE TEMPERATURES WILL HANG ON AROUND
THE LOWER 30S. MIDDLE/UPPER 30S LOOK APPROPRIATE FOR COASTAL
SECTIONS OF THE TREASURE COAST AND BARRIER ISLANDS. NORTHWEST WINDS
WILL FALL OFF DURING THE EVENING AND OVERNIGHT HOURS TO 5-10 MPH
DURING THE EVENING AND AROUND 5 MPH AFTER MIDNIGHT. DO NOT EXPECT
MUCH IN THE WAY OF A MAJOR FROST EVENT AS DEWPOINTS/TEMPERATURES
WILL SEE A LARGE ENOUGH SPREAD TO INHIBIT DECENT FORMATION.

WED-SUN...A LARGE UPPER TROUGH WILL MOVE OFF OF THE EAST COAST EARLY
IN THE PERIOD AND INTO THE WESTERN ATLANTIC. THE DAMAGE WILL BE
DONE...HOWEVER...AS MUCH COLDER/DRIER CONDITIONS PERSIST INTO LATE
WORK-WEEK. WILL CONTINUE TO KEEP THE EXTENDED PERIOD DRY WITH THE
EXPECTED COLDER/DRIER CONDITIONS. SURFACE HIGH PRESSURE WILL REMAIN
FIXATED ACROSS THE PENINSULA INTO FRI BEFORE EMERGING INTO THE
WESTERN ATLANTIC OVERNIGHT INTO SAT WITH THE APPROACH ON ANOTHER
WEATHER SYSTEM.

EXTENDED HIGHS...A GRADUAL WARM-UP BEGINS ON WED WITH UPPER 50S TO
AROUND 60 DEGREES NEAR AND NORTH OF THE I-4 CORRIDOR. FURTHER SOUTH
WILL WARM UP INTO THE LOWER 60S. MAX TEMPERATURE READINGS IN THE 60S
SHOULD FOLLOW ON THU AREAWIDE WITH UPPER 60S/LOWER 70S FOR FRI AND
70S READINGS MOST EVERYWHERE BY SAT/SUN.

EXTENDED LOWS...ANOTHER CHILLY NIGHT IN STORE FOR WED OVERNIGHT/THU
MORNING WITH READINGS IN THE MIDDLE/UPPER 30S...EXCEPT NEAR 40
DEGREES TO LOWER 40S FOR SPACE/TREASURE COASTS AND LARGER
METROPOLITAN AREAS. OVERNIGHT LOWS CONTINUE TO MODERATE UPWARD THU
NIGHT ONWARD WITH 40S TO NEAR 50 DEGREES FRI/SAT MORNING AND 50S
MOST EVERYWHERE SUN MORNING.

&&

.AVIATION...WILL PROBABLY NEED TO AMD TAFS ACROSS THE NORTH/CENTRAL
CWA TO SHOW MVFR CIGS ALONG FRONTAL BOUNDARY. SPOTTY IFR CIGS AND
VERY NARROW BAND OF ISOLD -SHRA EXPECTED TO DISSIPATE BEFORE HAVING
ANY IMPACT ON LOCAL AIRPORTS. NW WINDS EXPECTED TO GUST TO ABOUT
20-22KT FROM LATE MORNING INTO THIS AFTN.

&&

.MARINE...NW-NNW WIND SURGE WILL SPREAD SWD DOWN THE ATLC DURING THE
MORNING AND INTO SOUTH FLORIDA BY EARLY AFTERNOON FOLLOWED BY A
SECOND AND STRONGER SURGE TONIGHT STARTING AROUND 04Z. WENT AHEAD
AND PULLED TRIGGER ON GALE WARNING FOR LATE TONIGHT THROUGH TUESDAY
FOR THE ENTIRE MARINE AREA. EXPECT SUSTAINED WINDS TO INCREASE TO
25-30KT WITH FREQUENT GUSTS TO GALE FORCE AND SEAS BUILDING TO
10-13FT BY SUNRISE TUESDAY.

TUE-FRI...GALE WARNINGS CONTINUING EARLY IN THE PERIOD FOR ALL LEGS
WITH FREQUENT NW WIND GUSTS TO GALE FORCE. WINDS WILL BEGIN TO
DECREASE LATE TUE AFTN/EVENING CONTINUING THIS WEAKENING TREND INTO
FRI. SHORT PERIOD SEAS EXPECTED TO BUILD AWAY FROM THE COAST TO AT
LEAST 13 FT EARLY IN THE PERIOD GRADUALLY SUBSIDING TUE NIGHT INTO
THE LATE EXTENDED PERIOD. EVEN AFTER THE GALE WARNING EXPIRES EXPECT
SCA CONDS AWAY FROM THE COAST INTO EARLY WED WITH SEAS CONTINUING A
SUBSIDING TREND ALSO THRU FRI. HIGH PRESSURE AND DRY CONDITIONS WILL
CONTINUE OVER THE AREA THROUGH THIS TIME.

&&

.FIRE WEATHER...IN ADDITION TO BEING COLD...THE POST-FRONTAL AIR
MASS WILL ALSO BE VERY DRY. WITH GUSTY NW/NNW WINDS REACHING 15-20
MPH...HAVE UPGRADED FWW FOR FROM NW OSCEOLA/ORANGE NORTHWARD TO AN
RFW.

TUE...DANGEROUSLY LOW RH VALUES FORECAST (TEENS/20S) ALMOST AREAWIDE
ON TUE WITH 20 FT NW WINDS 15-20 MPH THRU THE DAY. NW WINDS WILL
GRADUALLY SUBSIDE LATE AFTN AND CONTINUE THE DECREASING TREND INTO
THE NIGHT. CURRENT FIRE WX WATCH WILL VERY LIKELY BE UPGRADED TO A
RED FLAG WARNING FOR TUESDAY.

WED...WINDS WILL REMAIN BELOW CRITERIA FOR RED FLAG ISSUANCE THOUGH
RH VALUES WILL STILL BOTTOM OUT INTO THE 20S TO AROUND 30 PERCENT
ACROSS MUCH OF THE INTERIOR/NEAR VOLUSIA COAST. MAINLY 30-40 PERCENT
READINGS ELSEWHERE.

THU-FRI...THE GRADUAL MODERATION OF RH VALUES WILL CONTINUE...BUT
THIS WILL BE SLOW TO OCCUR...ESPECIALLY INTERIOR...AS A PREDOMINANT
ONSHORE FLOW IS NOT FORECAST.

&&

.CLIMATE...HERE ARE THE CURRENT RECORD LOW TEMPERATURES FOR THE NEXT
TWO MORNINGS...
                           1/3(TUE)  1/4(WED)
DAYTONA BEACH INT'L (DAB)  25F/1928  26F/1928
ORLANDO INT'L (MCO)        24F/1928  28F/1928
MELBOURNE INT'L (MLB)      33F/1962  28F/2001
VERO BEACH MUNI (VRB)      30F/1979  29F/2001

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  63  32  49  30 /  10   0   0   0
MCO  65  35  51  31 /  10   0   0   0
MLB  69  34  52  29 /  10   0   0   0
VRB  70  35  52  35 /  10   0   0   0
LEE  62  33  49  28 /  10   0   0   0
SFB  65  34  51  30 /  10   0   0   0
ORL  64  36  50  33 /  10   0   0   0
FPR  71  36  53  34 /  10   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR COASTAL VOLUSIA-INDIAN RIVER-MARTIN-NORTHERN BREVARD-
     OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-ST.
     LUCIE.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
     NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     WIND CHILL ADVISORY FROM 1 AM TO 10 AM EST TUESDAY FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

     RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS
     EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

     FREEZE WARNING FROM 4 AM TO 8 AM EST TUESDAY FOR COASTAL VOLUSIA-
     INLAND VOLUSIA-NORTHERN LAKE.

     HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
     60 NM OFFSHORE.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 1 PM EST TUESDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT EST
     TONIGHT FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 7 PM EST TUESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX....SEDLOCK
Hazardous weather outlook, Jan 1, 6:20 PM EST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
620 PM EST SUN JAN 1 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-020300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
620 PM EST SUN JAN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG/SMOKE IMPACT...
LATE NIGHT FOG MAY FORM OVER OKEECHOBEE AND THE TREASURE COAST
COUNTIES. THE FOG MAY BECOME DENSE IN SPOTS NEAR SUNRISE. SLOW
DOWN AND ALWAYS USE LOW BEAM HEADLIGHTS WHEN DRIVING IN FOG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...MUCH COLDER AIR ARRIVES STARTING MONDAY...
...COLD WIND CHILLS AND POTENTIAL FOR FREEZING TEMPERATURES
TUESDAY AND WEDNESDAY MORNINGS...

A STRONG COLD FRONT WILL SWEEP THROUGH EAST CENTRAL FLORIDA MONDAY
MORNING. A SURGE OF BRISK NORTHWEST WINDS WILL BE FOLLOWED BY A
SECONDARY SURGE TUESDAY MORNING. THIS WILL USHER IN THE COLDEST AIR
THUS FAR THIS WINTER SEASON.

TUESDAY MORNING...EXPECT LOW TEMPERATURES IN THE 30S WITH WIND
CHILLS IN THE 20S. SOME LOCATIONS MAY REACH FREEZING NEAR SUNRISE.

WEDNESDAY MORNING...EVEN COLDER READINGS ARE EXPECTED...WITH THE
POTENTIAL FOR FREEZING TEMPERATURES OVER A LARGER AREA AND LONGER
DURATION.

PERSONS IN EAST CENTRAL FLORIDA SHOULD KEEP INFORMED OF THIS
DEVELOPING COLD WEATHER SPELL. NOW IS A GOOD TIME TO MAKE SURE
YOUR HOME HEATING SYSTEM IS IN GOOD WORKING ORDER.

IN ADDITION TO THE COLD TEMPERATURES AND LOW WIND CHILLS...THE AIR
MASS BEHIND THE FRONT WILL BE VERY DRY AND THE COMBINATION OF STRONG
GUSTY WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES WILL INCREASE THE
FIRE DANGER ACROSS THE REGION MONDAY THROUGH WEDNESDAY.

FINALLY...THE STRONG NORTHWEST TO NORTH WINDS WILL ALSO BRING
HAZARDOUS BOATING CONDITIONS TO THE ADJACENT ATLANTIC FROM EARLY
MONDAY MORNING THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

CRISTALDI/GLITTO

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 4:06 AM ESTFreeze WatchMLBOkeechobee, Orange, Osceola, Seminole, Volusia24 hr
Jan 2, 4:06 AM ESTFreeze WarningMLBLake, Volusia28 hr
Jan 2, 4:06 AM ESTHard Freeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Jan 2, 4:10 AM ESTRed Flag WarningMLBLake, Orange, Osceola, Seminole, Volusia15 hr
Jan 2, 4:37 AM ESTGale WarningMLB35 hr
Jan 2, 2:26 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr

Nearby

Wind Chill Advisories in Florida, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.